# SDR CALA2019120902170

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 64,979 hours, 23,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1505101474
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986.5 LBL 44 IN BEAM SUPPORT WITH CORROSION [MK 11-17] REF AAR N/R: 99858437. REMOVED APU PNEUMATIC DUCT/REMOVED OLD BEAM SUPPORT AND SPLICES/FABRICATED NEW FLOOR BEAM SUPPORT UPPERCHORD/TREATED AND PRIMED NEW SUPPORT/NSTALLED NEW BEAM SUPPORT/RE-INSTALLED APU PNEUMATIC DUCT ADD PREFORMED APU PNUMATIC DUCT TEST. AT AFT WET AREA STA 986.5 LBL44 PER REF B737-800 AMM 36-13-01/36-13-01-420- ADD EMP:V924110
